Recieved: 2000/01/10 13:50
Subject: Re: [K-list] I survived Y2K (sort of)
On 2000/01/10 13:50, Gcwein1111 posted thus to the K-list:
In a message dated 1/9/00 3:28:28 PM Eastern Standard Time, ckressATnospamaol.com
Are we still on topica? I've really been in the ozone for the past couple
weeks. On Christmas day '99, an infection I'd noticed a few days earlier
my upper thigh) had become much more swollen and scary-looking. After
several days of natural remedies failed to improve my condition, I saw an
M.D. From this experience I discovered that I am now allergic to the
spectrum of antibiotics (penicillins, cephalosporins, erythromycins) that
considered generally nontoxic (there are others which are so dangerous they
can practically kill you if you look at them -- fat chance I could tolerate
those!). So while everyone else rolled into Y2K without mishap, my
rolled back to 1900, pre-advent of antibiotics. A freaky revelation...
I've been knocked out from the infection (if that's what it really was) and
the aftermath of my antibiotic meltdown ever since, although each day I feel
a bit better. Last night the whole episode worked itself into a poem, which
I have posted below.
Hey, great poem! Reading about this dark, toothless demon that
has chosen to be incarnated on your leg reminded me of "Rosemary's Baby"!
But l'm so sorry to hear about this and glad that you're doing better. l
assume that your allergic reaction to antibiotics was caused by k, in that
you didn't have a reaction to them before. ln addition to feeling very sorry
to hear this, my other reaction was one of feeling a chill, as it reminded me
so much of the ordeal l just went thru a few months ago with my toe
infection. You'll recall that l'd never had a problem with antibiotics
before, but this showed l had a strongly adverse reaction to them. l don't
know if it qualified as an allergic reaction, but it was bad enough that l
knew l couldn't take them. l tolerated keflex ok at first, but then a broader
spectrum antibiotic caused a reaction -- then when l tried to return to
keflex, that caused a reaction too -- a reaction similar to the one you
l wonder: has anyone else out there had this sort
of reaction to antibiotics that appears related to k? Anyway, El, it
sounds like you're about over the hump on this --- my toe remained swollen
well after the infection was licked. Sounds like with Charles' TLC you can't
help but get well.
Unsubscribe from this list by sending email to:
Keep up with breaking news! Join our Hot Topics list.
Feel free to submit any questions you might have about what you read here to the Kundalini
mailing list moderators, and/or the author (if given). Specify if you would like your message forwarded to the list. Please subscribe to the K-list so you can read the responses.
All email addresses on this site have been spam proofed by the addition of ATnospam in place of the symbol.
All posts publicly archived with the permission of the people involved. Reproduction for anything other than personal use is prohibited by international copyright law. ©
This precious archive of experiential wisdom is made available thanks to sponsorship from Fire-Serpent.org.